# SDR SWAA2014022525508

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 64,729 hours, 53,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 65C26839
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DECLARED EMERGENCY LOST A SYS INFLIGHT ENG PUMP LOW PRESS AT QUANTITY ZERO.  R & R O RING IAW MM.
